Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 373572, 9 pages
http://dx.doi.org/10.1155/2009/373572
Research Article

Data Depth Trimming Counterpart of the Classical (or ) Procedure

Department of Statistics and Probability, Michigan State University, East Lansing, MI 48824, USA

Received 20 July 2009; Revised 11 October 2009; Accepted 14 October 2009

Academic Editor: Zhidong Bai

Copyright © 2009 Yijun Zuo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Wu and Y. Zuo, “Trimmed and Winsorized means based on a scaled deviation,” Journal of Statistical Planning and Inference, vol. 139, no. 2, pp. 350–365, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Zuo, “Multi-dimensional trimming based on projection depth,” The Annals of Statistics, vol. 34, no. 5, pp. 2211–2251, 2006. View at Google Scholar
  3. Y. Zuo and R. Serfling, “General notions of statistical depth function,” The Annals of Statistics, vol. 28, no. 2, pp. 461–482, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Zuo, “Projection-based depth functions and associated medians,” The Annals of Statistics, vol. 31, no. 5, pp. 1460–1490, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Zuo and X. Ye, “ExPD2D: Exact Computation of Bivariate Projection Depth Based on Fortran Code. R package version 1.0.1,” 2009, http://CRAN.R-project.org/package=ExPD2D.
  6. Y. Zuo, “Exact computation of the bivariate projection depth and Stahel-Donoho estimator,” accepted to Computational Statistics & Data Analysis.
  7. H. Chen and Z. Chen, “Asymptotic properties of the remedian,” Journal of Nonparametric Statistics, vol. 17, no. 2, pp. 155–165, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Zuo, “Is t procedure : x¯±t1α/2(n1)s/n optimal?” accepted to The American Statistician.
  9. P. Hall, “Theoretical comparison of bootstrap confidence intervals,” The Annals of Statistics, vol. 16, no. 3, pp. 927–985, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Falk and E. Kaufmann, “Coverage probabilities of bootstrap-confidence intervals for quantiles,” The Annals of Statistics, vol. 19, no. 1, pp. 485–495, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Pollard, Convergence of Stochastic Processes, Springer Series in Statistics, Springer, New York, NY, USA, 1984. View at MathSciNet
  12. A. W. van der Vaart and J. A. Wellner, Weak Convergence and Empirical Processes with Applications to Statistics, Springer Series in Statistics, Springe, New York, NY, USA, 1996. View at MathSciNet
  13. J. W. Tukey, “Mathematics and the picturing of data,” in Proceedings of the International Congress of Mathematicians, vol. 2, pp. 523–531, Vancouver, Canada, August 1974. View at Zentralblatt MATH · View at MathSciNet
  14. R. Y. Liu, “On a notion of data depth based on random simplices,” The Annals of Statistics, vol. 18, no. 1, pp. 405–414, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z.-D. Bai and X. He, “Asymptotic distributions of the maximal depth estimators for regression and multivariate location,” The Annals of Statistics, vol. 27, no. 5, pp. 1616–1637, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Zuo, “Robustness of weighted Lp-depth and Lp-median,” Allgemeines Statistisches Archiv, vol. 88, no. 2, pp. 215–234, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Z. Bai and H. Saranadasa, “Effect of high dimension: by an example of a two sample problem,” Statistica Sinica, vol. 6, no. 2, pp. 311–329, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. P. Dempster, “A high dimensional two sample significance test,” Annals of Mathematical Statistics, vol. 29, pp. 995–1010, 1958. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet